# SDR ASOA201100518

- Difficulty date: March 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 5,163 hours, 3,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, RT AFT INOP AND THE AFT, PART OF THE CABIN CHECKED THE VOLTAGE FOR N 6 ENERGENCY FOUND VOLTAGE IS GOOD, CHECK THE CHARGER.  OPERATION 16 TROUBLESHOOT AND REPAIR.  FOUND WIRE TO LIGHT FIXTURE NOT CONNECTED.  REMOVED AND RE-INSTALLED FIXTURE IAW AMM 33-51-15-000-801 AND 33-51-15-400-801 PERFORMED OPS CHECK IAW AMM 33-15-00-710-801. OPS CHECK GOOD.
